# SDR USAA920080331

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 72,979 hours, 32,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - NR 4262403, CRACK FOUND ON THE R2 DOOR UPPER HINGE CUTOUT AREA.  REPAIRED THE R2 DOOR UPPER HINGE CUTOUT AREA IAW USAIRWAYS EA 110574.
